Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 262, NWS North Platte, NE

July 23, 2014Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 23, 2014, 4:01 AM CDT for Lincoln County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 4:01 AM CDT (09:01 UTC)
Expired
Jul 23, 2014, 4:38 AM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:30 AM CDTHAIL 0.887 S Brady, NEHAIL UP TO THE SIZE OF NICKELS ON THE SOUTH END OF JEFFREY LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
2465 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS53 KLBF 230901
SVRLBF
NEC111-231000-
/O.NEW.KLBF.SV.W.0262.140723T0901Z-140723T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 AM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 500 AM CDT

* AT 359 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT
  20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BRADY AND VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 187 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4081 10068 4107 10061 4105 10024 4104 10022
      4071 10022
TIME...MOT...LOC 0902Z 282DEG 18KT 4093 10052

HAIL...1.00IN
WIND...<50MPH

$$

BUTTLER
2 follow-up statements
289 
WWUS53 KLBF 230921
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
421 AM CDT WED JUL 23 2014

NEC111-231000-
/O.CON.KLBF.SV.W.0262.000000T0000Z-140723T1000Z/
LINCOLN NE-
421 AM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN COUNTY UNTIL 500 AM CDT...

AT 418 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFREY CANYON
STATE WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
VROMAN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 199 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 10050 4099 10022 4071 10022 4079 10057
TIME...MOT...LOC 0921Z 289DEG 21KT 4089 10037

HAIL...1.00IN
WIND...<50MPH

$$

BUTTLER
216 
WWUS53 KLBF 230938
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
438 AM CDT WED JUL 23 2014

NEC111-230948-
/O.CAN.KLBF.SV.W.0262.000000T0000Z-140723T1000Z/
LINCOLN NE-
438 AM CDT WED JUL 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4102 10050 4099 10022 4071 10022 4079 10057
TIME...MOT...LOC 0938Z 289DEG 21KT 4086 10025

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:01 AM CDT, 0 minutes earlier.

Area forecast discussion, Jul 23, 4:01 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 AM CDT WED JUL 23 2014

.SYNOPSIS...
ISSUED AT 400 AM CDT WED JUL 23 2014

H5 ANALYSIS FROM EARLIER THIS EVENING HAD A STRONG
UPPER LEVEL HIGH CENTERED OVER COLORADO WITH 6000 METER HTS NOTED
AT GRAND JUNCTION COLORADO. RIDGING EXTENDED NORTH INTO WESTERN
PORTIONS OF THE NORTHWEST TERRITORIES OF CANADA. THIS FEATURE WAS
IMPACTING MOST OF THE LOWER 48 TONIGHT. ACROSS THE PACIFIC
NORTHWEST...CLOSED LOW PRESSURE WAS NOTED OFF THE COAST OF BRITISH
COLUMBIA WITH A TROUGH EXTENDING SWD INTO THE EASTERN PACIFIC. A
SECOND LOW WAS NOTED OVER NRN QUEBEC WITH A TROUGH EXTENDING SWD
TO NORTHERN PORTIONS OF THE GREAT LAKES. AT THE SURFACE...HIGH
PRESSURE WAS NOTED OVER THE EASTERN DAKOTAS INTO EASTERN PORTIONS
OF NEBRASKA TONIGHT. WITH HIGH PRESSURE TO THE EAST OF THE
FORECAST AREA...EASTERLY AND SERLY WINDS HAVE BEGUN TO PICK UP
ACROSS WESTERN PORTIONS OF THE FORECAST AREA OVERNIGHT TONIGHT.
THIS HAS PUSHED UPPER 50S TO MID 60S DEW POINTS INTO THE EASTERN
NEBRASKA PANHANDLE AND WESTERN PORTIONS OF THE FORECAST AREA
OVERNIGHT. WEAK SHORTWAVES HAVE ROTATED AROUND THE NORTHERN FLANK
OF THE UPPER LEVEL HIGH TONIGHT AND HAVE LED TO ISOLATED
THUNDERSTORMS ACROSS THE FORECAST AREA OVERNIGHT TONIGHT. WITH THE
EXCEPTION OF EARLIER THIS EVENING...STORMS HAVE REMAINED SUB
SEVERE IN NATURE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT WED JUL 23 2014

TODAY AND TONIGHT...THE MAIN FORECAST CHALLENGES ARE
PRECIPITATION CHANCES THIS AFTERNOON AND TONIGHT...AS WELL AS THE
THREAT FOR SEVERE STORMS ACROSS THE FORECAST AREA. FOR
TODAY...WILL CONTINUE TO MONITOR CONVECTION THIS MORNING FOR
INCLUSION IN THE MORNING PACKAGE. AS IT STANDS
CURRENTLY...CONVECTION ACROSS THE FORECAST AREA IS EXPECTED TO
DISSIPATE TOWARD SUNRISE. LATER THIS AFTERNOON...AS HIGH PRESSURE
DROPS SOUTHEAST INTO THE UPPER MISSISSIPPI VALLEY...SRLY AND
SERLY WINDS WILL INCREASE ACROSS THE WESTERN FORECAST AREA. THIS
WILL FORCE ABUNDANT LOW LEVEL MOISTURE WEST INTO THE FORECAST AREA
FROM EASTERN NEBRASKA AND KANSAS. A NICE MOISTURE TONGUE PUSHES
INTO THE WESTERN THIRD OF THE FORECAST AREA THIS AFTERNOON WITH SB
CAPES REACHING 3000 TO 4000 J/KG ALONG THE HIGHWAY 61 CORRIDOR
THIS AFTERNOON. THE NAM SOLN IS INDICATIVE OF CAPPING
INITIALLY...HOWEVER THIS BEGINS TO ERODE ON THE WESTERN PERIPHERY
OF THE MOISTURE TONGUE LATER THIS AFTERNOON. ATTM WE COULD SEE
SOME INITIATION ACROSS THE WESTERN AND NORTHWESTERN PANHANDLE
AFTER 21Z THIS AFTERNOON. DECENT BULK SHEAR OF 40 TO 50 KTS WILL
BE CO LOCATED WITH THE HIGH CAPE ENVIRONMENT LATER THIS
AFTERNOON...WHICH MAY LEAD TO SEVERE STORMS. ATTM...LARGE HAIL
SEEMS TO BE THE MAIN THREAT GIVEN THE 1000+J/KG CAPES IN THE -10
TO -30C LEVEL. ACTIVITY IN THE WEST...SHOULD BEGIN TO DIE OFF
LATER THIS EVENING...HOWEVER...ELEVATED STORMS ARE POSSIBLE OVER
NORTHERN AND NORTHEASTERN PORTIONS OF THE FORECAST AREA TONIGHT
INTO EARLY THURSDAY MORNING. ABUNDANT ELEVATED INSTABILITY IS
PRESENT OVERNIGHT PER -8 TO -10 H800 COMPUTED LI'S AND BULK SHEAR
OF 35 TO 40 KTS WHICH MAY LEAD TO STRONG STORMS LATE TONIGHT.
HIGHS TODAY WILL RANGE FROM THE LOWER 80S IN THE NORTHEAST...TO
LOWER 90S IN THE SOUTHWEST AND EASTERN PANHANDLE. LOWS TONIGHT
WILL BE MILD WITH READINGS IN THE MID AND UPPER 60S EXPECTED.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 400 AM CDT WED JUL 23 2014

THERMAL RIDGE RETURNS FOR THURSDAY AS 850 TEMPS SOAR TO AROUND 30
C. MOS GUIDANCE ACROSS WESTERN NEBRASKA IS AROUND THE CENTURY
MARK. HIGHS SHOULD EASILY PUSH INTO THE UPPER 90S ALONG AND WEST
OF 83...WITH A FEW LOCATIONS HITTING TRIPLE DIGITS. MORE MOISTURE
ACROSS CENTRAL NEB WILL HELP TO HOLD HIGHS DOWN IN THE UPPER 80S
TO LOWER 90S. AS THE RIDGE DEVELOPS...THERE WILL BE SOME
INSTABILITY ACROSS THE WARMER AIR TO THE WEST...ALTHOUGH SOME
CONCERNS ABOUT MOISTURE THROUGH THE COLUMN. CURRENT THOUGHT IS THE
HIGHER TERRAIN TO THE WEST WILL BE ENOUGH TO GET THUNDERSTORMS TO
DEVELOP...THEN THE WESTERLY FLOW SHOULD PUSH THINGS ONTO THE HIGH
PLAINS.

MEANWHILE AN UPPER LEVEL LOW WILL PUSH ACROSS S CENTRAL CANADA.
THIS WILL CAUSE THE RIDGE TO FLATTEN FOR FRIDAY...BRINGING
SLIGHTLY COOLER TEMPERATURES. HIGHS FOR MOST AREAS SHOULD BE IN
THE UPPER 80S TO LOWER 90S...SEASONAL. ANOTHER CHANCE FOR STORMS
LATE IN THE DAY AND OVERNIGHT AS A DISTURBANCE WILL RIDE THE CREST
OF THE RIDGE.

THE UPPER LEVEL LOW WILL DIVE INTO THE GREAT LAKES REGION OVER
THE WEEKEND. THE RIDGE WILL AMPLIFY TO THE WEST...WITH NORTHWEST
FLOW ALOFT. SHOULD SEE A TRAIN OF DISTURBANCES IN THE NORTHWEST
FLOW...ALTHOUGH MOISTURE IS MEAGER. WILL HAVE PERIODIC SLIGHT
CHANCE POPS...HOWEVER CONFIDENCE IS LOW FOR ANY ONE PERIOD. TEMPS
WILL TREND DOWN AS UPPER LEVEL LOW WILL HELP TO DRAW SOME CANADIAN
AIR SOUTHWARD. 850 MB TEMPS DROP INTO THE TEENS TO AROUND 20C. MOS
GUIDANCES HAVE BELOW NORMAL TEMPS IN THE MID 80S INTO THE FIRST OF
NEXT WEEK...WITH LOWS AROUND 60 TO THE MID 50S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1231 AM CDT WED JUL 23 2014

OVERNIGHT TONIGHT...ISOLATED THUNDERSTORMS ARE POSSIBLE AT BOTH
THE KLBF AND KVTN TERMINALS THROUGH 12Z WEDNESDAY MORNING. AFTER
12Z...EXPECT MOSTLY CLEAR SKIES AT THE KVTN TERMINAL. AT THE KLBF
TERMINAL...SCATTERED TO BROKEN CIGS AROUND 9000 FT AGL ARE
POSSIBLE ON WEDNESDAY INTO WEDNESDAY EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...CLB
Hazardous weather outlook, Jul 23, 12:35 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 AM CDT WED JUL 23 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-240545-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1235 AM CDT WED JUL 23 2014 /1135 PM MDT TUE JUL 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED...STRONG TO SEVERE STORMS WILL BE POSSIBLE OVERNIGHT
ROUGHLY WEST OF A LINE FROM HYANNIS...TO SUTHERLAND...TO
WELLFLEET. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS ARE AGAIN POSSIBLE WEDNESDAY NIGHT...MAINLY
ACROSS NORTHERN NEBRASKA. A STRONG OR SEVERE STORM IS POSSIBLE
WITH
THE ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Jul 23, 2:33 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 AM CDT WED JUL 23 2014

NEZ057>059-070-071-230830-
FRONTIER NE-HAYES NE-KEITH NE-LINCOLN NE-PERKINS NE-
233 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...
SOUTHWESTERN LINCOLN...EASTERN KEITH...NORTHEASTERN HAYES AND
NORTHWESTERN FRONTIER COUNTIES UNTIL 330 AM CDT/230 AM MDT/...

AT 131 AM MDT/231 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
KEYSTONE TO WELLFLEET...AND MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WELLFLEET...
  ROSCOE...
  DICKENS...
  MAYWOOD...
  WALLACE...
  SOMERSET...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 130 AND 150.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 41 AND 65.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 93 AND 105.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 137 AND 138.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 3:35 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 AM CDT WED JUL 23 2014

NEZ059-070-071-230915-
FRONTIER NE-HAYES NE-LINCOLN NE-
335 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...
NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 415 AM
CDT...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
WALLACE TO 8 MILES NORTH OF WELLFLEET...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CURTIS...
  DICKENS...
  WELLFLEET...
  WALLACE...
  MAYWOOD...
  SOMERSET...
  HANSEN MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...
  MARENGO...
  HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 40 AND 70.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER
Special weather statement, Jul 23, 3:51 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 AM CDT WED JUL 23 2014

NEZ059-230930-
LINCOLN NE-
351 AM CDT WED JUL 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY UNTIL 430
AM CDT...

AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MAXWELL...OR 15 MILES
SOUTHEAST OF NORTH PLATTE...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
  BRADY...
  VROMAN...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 192 AND 208.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:01 PM CDTSevere Thunderstorm WarningLBFSheridan44 min
Jul 22, 11:45 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan45 min
Jul 23, 12:26 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant34 min
Jul 23, 7:29 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson46 min
Jul 23, 8:10 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln50 min
Jul 23, 8:29 AM CDTSevere Thunderstorm WarningLBFChase, Perkins46 min
Jul 23, 8:50 AM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln40 min
Jul 23, 9:29 AM CDTSevere Thunderstorm WarningLBFFrontier46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.